Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    zmatalucci's Avatar
    zmatalucci is offline Associate Member
    Join Date
    Dec 2002
    Posts
    155

    Hemotoma or abscess?

    I took a shot last thursday,,1cc 400mg enanthate and 1cc 100mg propionate in my right shoulder. An hour later I went to the gym and really beat it up ,, a 1 1/2 hour shoulder routine. Saturday,, in the shower I noticed it was swelling and turning red,,then sunday I could barely move it,,Monday was a biiiiatch,,,It was swelled up 1 1/2 times it's normal size... So I went to the doc,,told him what I did,,and he says he doesn't think it's an abscess but either a torn muscle or a hemotoma. So now I'm waiting until friday for an mri,,while in the mean time I'm taking 1000mg of cefadroxil a day. It has definately reduced in size (damn't) and the redness and temp isn't so bad. So what do you think it is a Hemotoma or an abscess? Exp. please....

  2. #2
    GrowPhaster's Avatar
    GrowPhaster is offline Junior Member
    Join Date
    Feb 2003
    Location
    USA
    Posts
    102
    Not sure what you've got, but I've gotten some pretty nasty bumps and pain when I shoot sometimes. I normally don't shoot over 1cc into shoulders (I rather do 2cc in quads). But anyway sometimes I do get nervous but it has always gone away in a day or two at most.

  3. #3
    zmatalucci's Avatar
    zmatalucci is offline Associate Member
    Join Date
    Dec 2002
    Posts
    155
    Yes,,I've had lumps and welts previously from T-400 and sus, however this time has far exceeded anything than before,,I wish I had a picture to post.

  4. #4
    GrowPhaster's Avatar
    GrowPhaster is offline Junior Member
    Join Date
    Feb 2003
    Location
    USA
    Posts
    102
    Damn bro, I feel for ya. Well at least you got your doc involved. Let us know how it does Friday.

    By the way has it still not gone down at all??

  5. #5
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667
    Well bro, the doc may not have suspected an abcess but he must have suspected an infection (which could lead to an abcess). Cefadroxil is an anti-biotic used to treat such infections. My guess he's just making sure with the scan that it's nothing more than an infection.

    GrowPhaster - he said in the first post that the swelling has reduced. I'm sure this is due to the Cefadroxil killing off the infection.

  6. #6
    zmatalucci's Avatar
    zmatalucci is offline Associate Member
    Join Date
    Dec 2002
    Posts
    155
    Well guys,,everything has cleared up,,and I never got my MRI because by the time I guy my pre-cert from Oxford everything was back to normal ,, so I said screw it... Little scary ,, had to be an infection,,cause the anti-b's seemed to have cleared it..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •